# SDR DLM88040340

- Difficulty date: April 14, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 36,509 hours, 28,553 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Schrader Valve
- Part number: MS288892
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, NOSE GEAR BOTTOMING OUT.  TRIED TO RAISE GEAR NOSE, GEAR DISAGREEMENT AND AUDIO NOISE INDICATED PARTIALLY DOWN OR DOORS OPEN.  RAN CHECKLIST, LOWERED GEAR TO 3 GREEN, LANDING UNEVENTFUL AT 136,000 LBS, TOUCHDOWN AT LESS THAN 300 FPM.  FOUND SHRADER VALVE O-RING LEAKING.  REPLACED SHRADER VALVE AND SERVICED NOSE STRUT PER M/M.  SWUNG NOSE GEAR SEVERAL TIMES.  OPS CHECKS NORMAL.  OK FOR SERVICE.
